Welcome to Just Answer:
It is likely that you are experiencing the symptoms of electrolyte imbalance (especially due to sodium, potassium and calcium) caused by the diabetes insipidus. These symptoms can include sparkling hands, fatigue
, headache, irritability, muscle spasms, and/or even headaches. I suggest that you follow-up with your doctor to closely evaluate and confirm that you have diabetes insipidus with tests including water deprivation testing, urinalysis and MRI of the brain. Depending on the type of diabetes insipidus present, different medications and/or management will be tailored to control the problem, such as desmopressin, water restriction or hydrochlorothiazide.
It was a pleasure to assist you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you so much.
A Positive Feedback and/or Bonus is welcomed and appreciated.
Please note that this answer is for information only. It cannot be substituted for the visit to or the recommendation of your doctor.